# SDR CALA2022081202056

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr12 To Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA. SEE AEROMAN NON ROUTINE 2022-359891. REMOVED AND REPLACED SEAT TRACK Y765 LOC.BTW FR12 TO FR24 AT FWD ION ON AREA AND NOT FOUND ADDITIONAL DAMAGE I.A.W. NTM 51-90- 2023. GALLEY AREA IN PASSENGER CABIN I.A.W A320 SRM 51-72-11-911-001 00. PERFOMED SCEPTRE ENTRY ON LOG PAGE NUMBER IS: 9185723. MEA SRM 51-72-11-911-001, SRM 51-42-11-001 AND DMG #D53110876, SURE OF CORROSION AREA: W=0.0581N L=1.640 IN, D=0.018 IN TOOL #D53918123, #D53110984 AND #D53112627. PERFOMED VISUAL INSPECT USED: CALIPER P/N:500-197-30, S/N:A18135095, DUE DATE: FEB/12/
